MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT
Model Number 8309WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the product was returned and evaluated by tidi products; at which time it was found to be functioning according to manufacturing specifications.Even if cosmetic damage is noted, the evidence supports that a device malfunction did not occur.The complaint rate for this product family is (b)(4), which represents a very low rate of product defects.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product 8309wl lot# 4304t148.Customer state that they recently had a patient incident on (b)(6) 2024.The patient was in their chair with our 8309wl paired to the alarm.The patient got up and fell.Alerted staff by yelling.The alarm did not sound when the patient stood up.A foley was pulled out and a laceration occured.Staff re-paired the sensor & alarm and it still didn't sound alarm.Staff tried a new sensor, the new sensor worked correctly paired/sounded.Customer has original pad still to return for evaluation.

Brand Name
ALARM SENSOR, CHAIR SENSOR
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21223603
Report Number2182318-2024-00182
Device Sequence Number20978353
Product Code KMI
UDI-Device Identifier00190676007653
UDI-Public00190676007653
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8309WL
Device Catalogue Number8309WL
Device Lot Number4304T148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown